# SDR FDEA201008012753

- Difficulty date: August 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 84,639 hours, 27,602 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Part number: FXAFA01555
- Condition: Corroded
- Location: Bs 1761 S51l
- Part time: 84,639 hours, 27,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

CTR PIT SUMP DRAIN COMPT SHEAR TIE HAS CORROSION AT STA. 1761 APPROX. BETWEEN S-  51L TO S-51R. FOUND CORROSION OUT OF LIMITS AFTER BLENDING, REMOVED AND REPLACED SUPPORT   ANGLE, SHEAR TIES IAW SRM 51-31-01, MAJOR REPAIR.
